MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK; GMK-SPHERE RESURFACING PATELLA E-CROSS - S1

MEDACTA INTERNATIONAL SA GMK; GMK-SPHERE RESURFACING PATELLA E-CROSS - S1
Model Number 02.12.E001RP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported pain due to patella tracking issues of unknown cause.The surgeon revised the femur and insert and added a lateral femoral augment to shift the knee into more varus, stabilizing the patella.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 05 august 2025, lot 2400998: (b)(4) items manufactured and released on 28-march-2024.Expiration date: 06-march-2029.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
GMK
Common Device Name
GMK-SPHERE RESURFACING PATELLA E-CROSS - S1
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22902798
Report Number3005180920-2025-00786
Device Sequence Number15458349
Product Code JWH
UDI-Device Identifier07630971260979
UDI-Public07630971260979
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E001RP
Device Lot Number2400998
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale
Patient Weight159 KG
Patient RaceWhite